Louisiana, 2011Damaging Winds in Louisiana, February 1, 2011
February 1, 2011 · NWS LCH · 12 events in 7 counties and zones
A line of strong to severe thunderstorms developed ahead of a cold front moving eastward across the region. Numerous reports of wind damage were received, with considerable damage noted across Evangeline and St.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $84,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of strong to severe thunderstorms developed ahead of a cold front moving eastward across the region. Numerous reports of wind damage were received, with considerable damage noted across Evangeline and St. Landry Parishes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Feb 1, 8:19 AM CST, 46 minutes earlier.
Area forecast discussion, Feb 1, 8:19 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
819 AM CST TUE FEB 1 2011
.DISCUSSION...UPDATED THE GRIDS TO RAISE POPS AND SHOW FALLING
TEMPERATURES IN THE WAKE OF THE FRONT. ALSO WENT AHEAD AND ISSUED
A WIND CHILL ADVISORY TONIGHT ACROSS THE NORTHWEST HALF OF THE
FORECAST AREA WHERE WIND CHILLS ARE FORECAST TO DROP BELOW 13
DEGREES.
BRAZZELL
&&
.PREV DISCUSSION... /ISSUED 545 AM CST TUE FEB 1 2011/
DISCUSSION...
CONCERNING THE 01/12Z TAF ISSUANCE.
AVIATION...
A VERY STRONG ARCTIC COLD FRONT IS MOVING RAPIDLY INTO EAST TEXAS
AT OVER 40 KNOTS. EXPECT THIS FRONT TO REACH THE KBPT AREA AROUND
01/15Z...KLCH/KAEX AROUND 01/17Z...AND KLFT/KARA AROUND 01/19Z.
AHEAD OF THE FRONT...EXPECT IFR CEILINGS WITH SCATTERED SHOWERS
AND THUNDERSTORMS. SOUTHEAST WIND GUSTS WILL BE NEAR 20 KNOTS.
A BAND OF STORMS SHOULD LINE UP RIGHT ALONG THE FRONT. BRIEF HEAVY
RAIN WILL REDUCE VISIBILITIES TO IFR LEVELS...AND WIND GUSTS
BETWEEN 35 AND 40 KNOTS CAN BE EXPECTED WITH THESE STORMS.
BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST WITH
SUSTAINED SPEEDS AROUND 20 KNOTS AND GUSTS TO OVER 25 KNOTS. SOME
SCATTERED SHOWERS AND IFR/MVFR CEILINGS WILL ALSO CONTINUE BEHIND
THE FRONT FOR A FEW HOURS. VFR CONDITIONS ARE EXPECTED BY THIS
EVENING AS THE MUCH DRIER AIR MASS TAKES HOLD.
RUA
PREV DISCUSSION... /ISSUED 503 AM CST TUE FEB 1 2011/
SYNOPSIS...LOW PRESSURE MOVING INTO NORTHEAST TEXAS AND
INTENSIFYING AS IT MOVES INTO ARKANSAS WILL ACCELERATE A STRONG
COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST TEXAS THIS MORNING,
CENTRAL AND SOUTHWEST LOUISIANA AROUND NOON, AND SHOULD BE THROUGH
ACADIANA BY LATE AFTERNOON. ARCTIC AIR IN THE WAKE OF THIS FRONT
WILL BRING A HARD FREEZE TO MOST OF THE AREA TONIGHT AND FOR THE
NEXT NIGHT AS WELL.
SHORT TERM...TEMPERATURES WILL BE MAXING OUT EARLY THIS MORNING
WITH A RAPID FALL INTO THE 40S FOR ALL EXCEPT ACADIANA THIS AFTERNOON.
DID NOT GO NEARLY AS COLD AS GUIDANCE FOR LOW TEMPS TONIGHT DUE TO
STRONG AND GUSTY WINDS. STRONG COLD AIR ADVECTION WILL PERSIST
OVER THE NEXT 36 HOURS AND SHOULD HELP KEEP TEMPS BELOW GUIDANCE
VALUES LATE TUESDAY THROUGH EARLY THURSDAY WITH ADDITIONAL HARD FREEZES.
LONG TERM...BACKED OFF ON THE SNOW COVERAGE FOR FRIDAY MIXING IN
WARMER EUROPEAN TEMPERATURES WITH THE COLDER GFS. WILL JUST CLIP A
PORTION OF INTERIOR SOUTHEAST TEXAS. THAT SAID, POPS INCREASED TO
CHANCE.
MARINE...CHOSE NOT TO GO WITH A GALE WARNING AND EXTENDED THE
SMALL CRAFT ADVISORY INTO EARLY THURSDAY IN THE PERSISTENTLY
STRONG NORTHERLY FLOW. ADDITIONAL WAVES DEVELOPING ALONG THE FRONT
BEYOND THE COASTAL WATERS WILL ASSIST IN KEEPING THE GRADIENT TIGHT.
AS THE FRONT MOVES INTO OUR WESTERN WATERS, BRIEF GUSTS TO GALE
FORCE ARE POSSIBLE AND WILL BE BEST HANDLED BY AN SMW IF
NECESSARY.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 64 25 38 26 42 / 100 10 10 10 30
KBPT 65 24 38 23 38 / 100 10 10 10 30
KAEX 64 24 36 24 38 / 100 10 10 10 20
KLFT 66 29 41 28 41 / 100 10 10 10 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...JEFFERSON DAVIS...
RAPIDES...ST. LANDRY...VERNON.
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ALLEN...BEAUREGARD...RAPIDES...
VERNON.
FREEZE WARNING UNTIL 10 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ACADIA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST.
MARY...UPPER ST. MARTIN...VERMILION.
TX...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY
FOR THE FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...
NEWTON...ORANGE...TYLER.
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
ORANGE...TYLER.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: HARDIN...JASPER...NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...
VERMILION BAY.
&&Hazardous weather outlook, Feb 1, 5:29 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 AM CST TUE FEB 1 2011
LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-021030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
529 AM CST TUE FEB 1 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS THE AREA IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY. THIS IS MAINLY DUE TO A FAST MOVING
COLD FRONT WHICH WILL BE SWEEPING THROUGH THIS MORNING AND EARLY
THIS AFTERNOON FROM THE NORTHWEST. DAMAGING STRAIGHT LINE WINDS
ARE THE MAIN THREAT. A WIND ADVISORY IS ALSO IN EFFECT AS WELL AS
A SMALL CRAFT ADVISORY AND A LOW WATER ADVISORY FOR THE INLAND WATERWAYS.
A HARD FREEZE WARNING HAS BEEN ISSUED FOR ALL EXCEPT ACADIANA TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
TEMPERATURES ABOUT 15 DEGREES BELOW NORMAL WILL CONTINUE THROUGH
FRIDAY AS ARCTIC AIR PLUNGES SOUTHWARD. ADDITIONAL HARD FREEZES
ARE EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A
CHANCE OF WINTRY PRECIPITATION OVER PORTIONS OF THE INTERIOR OF
SOUTHEAST TEXAS LATE THURSDAY NIGHT AND FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
GMZ430-432-435-450-452-455-470-472-475-021030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
529 AM CST TUE FEB 1 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT
A DENSE FOG ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS UNTIL
NOON WHEN THE COLD FRONT MOVES THROUGH. WINDS COULD BRIEFLY REACH
GALE FORCE NEAR THE FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT
THIS AFTERNOON THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT DUE TO STRONG AND
PERSISTENT NORTHERLY WINDS INTO EARLY FRIDAY.
.SPOTTER INFORMATION STATEMENT...
WE MAY BE CONTACTING RIG SPOTTERS FOR VERIFICATION ON SPECIAL
MARINE WARNINGS THIS MORNING.
SWEENEY
In the hours before
Special weather statement, Feb 1, 6:39 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 AM CST TUE FEB 1 2011
TXZ180-181-201-011345-
JASPER TX-TYLER TX-HARDIN TX-
639 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...TYLER AND HARDIN
COUNTIES UNTIL 745 AM CST...
AT 635 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF
CHESTER TO 36 MILES WEST OF BATSON...MOVING EAST AT 45 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
CHESTER BY 655 AM...
VOTAW...ROCKLAND AND COLMESNEIL BY 710 AM...
WOODVILLE AND THICKET BY 715 AM...
BATSON BY 720 AM...
EBENEZER...WILDWOOD AND WARREN BY 725 AM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3050 9455 3102 9466 3107 9458 3104 9447
3112 9405 3115 9404 3115 9401 3013 9448
3012 9462 3048 9474
RUASpecial weather statement, Feb 1, 7:35 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
735 AM CST TUE FEB 1 2011
TXZ180>182-201-215-216-011430-
NEWTON TX-JASPER TX-TYLER TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
735 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...TYLER...
HARDIN...JEFFERSON AND ORANGE COUNTIES UNTIL 830 AM CST...
AT 731 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 30 MILES
NORTH OF BROOKELAND TO 30 MILES SOUTHWEST OF HAMSHIRE...MOVING EAST
AT 45 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
BROWNDELL...SPURGER...SOUR LAKE AND NOME BY 740 AM...
CANEY HEAD...SILSBEE...MAGNOLIA SPRINGS AND LUMBERTON BY 745 AM...
HARRISBURG AND ROGANVILLE BY 750 AM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3108 9424 3121 9354 3110 9356 3104 9351
3098 9357 3093 9353 3069 9362 3055 9373
3044 9370 3034 9376 3026 9370 2998 9378
2983 9394 2967 9386 2967 9406 2956 9437
2989 9438 2990 9446 3011 9446 3012 9461
RUALocal storm report, Feb 1, 8:46 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
846 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM TSTM WND DMG 5 S VIDOR 30.06N 94.00W
02/01/2011 ORANGE TX LAW ENFORCEMENT
TREE DOWN ALONG HWY 105 IN SOUTH VIDOR
&&
JNUNNLocal storm report, Feb 1, 8:50 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM TSTM WND DMG ROSE CITY 30.10N 94.05W
02/01/2011 ORANGE TX LAW ENFORCEMENT
POWER LINES DOWN IN ROSE CITY AND VIDOR
&&
JNUNNThunderstorm Wind, Calcasieu
- When
- February 1, 9:05 AM CST
- Where
- Calcasieu County, 0.46 mi E of Starks
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.320, -93.662
Trees were blown down near Starks along Highway 12 and Highway 109.
Thunderstorm Wind, Beauregard
- When
- February 1, 9:24 AM CST
- Where
- Beauregard County, Longville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 30.600, -93.230
Trees and power lines were blown down in the Longville area. Winds were estimated at 60 mph.
Thunderstorm Wind, Cameron
- When
- February 1, 9:45 AM CST
- Where
- Cameron County, 4.05 mi W of Sweet Lake
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 29.986, -93.237
Two mobile homes in Sweet Lake received minor roof damage, with power outages reported in the area. A Davis Wind Anemometer at one of the homes measured a wind gust of 59 mph.
Thunderstorm Wind, Evangeline
- When
- February 1, 10:30 AM CST
- Where
- Evangeline County, 0.56 mi NE of Mamou to 0.74 mi ENE of Mamou
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.637, -92.415
Several trees and power poles were blown down on East Street and Ball Park Road in Mamou. A few homes received minor roof damage. Winds were estimated around 70 mph.
Thunderstorm Wind, Avoyelles
- When
- February 1, 10:30 AM CST
- Where
- Avoyelles County, 0.56 mi NE of Belledeau
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 31.084, -92.192
Marksville Today newspaper reported many trees were blown down in Belledeau. One tree was blown onto a truck and another tree fell on a home on German Bayou Road.
Thunderstorm Wind, Avoyelles
- When
- February 1, 10:35 AM CST
- Where
- Avoyelles County, 0.51 mi N of Norma to 1.05 mi ENE of Moreauville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 31.057, -92.130
Marksville Today newspaper reported trees were blown down along a line from Hessmer to Mansura to Moreauville.
Thunderstorm Wind, Evangeline
- When
- February 1, 10:35 AM CST
- Where
- Evangeline County, 3.78 mi ESE of Vidrine to 1.09 mi SSE of Ville Platte
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.667, -92.338
Power poles were snapped off on Pine Point Road and Lithcote Road on the south side of Ville Platte.
Thunderstorm Wind, Avoyelles
- When
- February 1, 10:40 AM CST
- Where
- Avoyelles County, 0.94 mi ENE of Marksville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 31.137, -92.056
The Avoyelles Journal newspaper reported several trees were knocked down across Marksville. A roof was blown off a church at Spring Bayou Road and Cannon Street.
Thunderstorm Wind, Avoyelles
- When
- February 1, 10:45 AM CST
- Where
- Avoyelles County, Cottonport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.980, -92.070
Trees and power lines were blown down in Cottonport.
Thunderstorm Wind, Evangeline
- When
- February 1, 10:55 AM CST
- Where
- Evangeline County, Chataignier
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.570, -92.320
Trees and power lines were blown down in Chataignier.
Thunderstorm Wind, Acadia
- When
- February 1, 11:05 AM CST
- Where
- Acadia County, 3.08 mi SW of Lyons Pt to 3 mi SW of Lyons Pt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.065, -92.402
NWS Storm Survey found a small microburst struck along Primeaux Road southeast of Morse. One house suffered shingle damage and was shifted on its blocks. A greenhouse and shed also received minor damage with sheet metal blown across the roadway. Several tree limbs were blown down in the area. Winds were estimated around 60 mph.
Thunderstorm Wind, St. Landry
- When
- February 1, 11:25 AM CST
- Where
- St. Landry County, 2.5 mi WSW of Leonville to 3.44 mi E of Leonville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.456, -92.019
NWS Storm Survey found a 5 mile long by 1/2 mile wide downburst impacted areas from 2 miles southwest of Leonville to 3 miles east of town. Along Bayou Teche Subdivision Road, several mobile homes had minor damage to roofs and skirting, and one barn roof was blown off. A roof was completely blown off a mobile home on Marcel Street. Two large pine trees had their trunks snapped off at the Highway 31 and Highway 741 intersection. More trees were blown down with damage to outbuildings on Old School Road. Winds were estimated between 70 and 80 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in Illinois, February 1 to 2, 201114 deaths · 2 injured · $525,000 · 18 events
- Ice Storm and Winter Storm in Texas, February 1 to 4, 20113 deaths · 37 injured · $4.4 million · 31 events
- Blizzard and Winter Storm in Missouri, February 1, 20114 deaths · 1 injured · $140,000 · 33 events
- Blizzard and Winter Storm in Oklahoma, February 1, 20113 deaths · 5 injured · $30 million · 24 events
- Blizzard and Ice Storm in Illinois, February 1 to 2, 20113 deaths · $11 million · 35 events
- Blizzard in Indiana, February 1 to 2, 20113 deaths · $100,000 · 5 events
- Blizzard in Wisconsin, February 1 to 2, 20113 deaths · 3 injured · $34,000 · 3 events
- Winter Storm and Extreme Cold in Texas, February 1 to 4, 20112 deaths · 6 injured · $1.4 million · 48 events
- Ice Storm and Winter Weather in Ohio, February 1 to 2, 20112 deaths · 4 injured · 30 events
- Winter Weather in Vermont, February 1, 20112 deaths · $10,000 · 2 events
- Blizzard and Winter Storm in Kansas, February 1, 20111 death · 4 injured · $54,000 · 26 events
- Winter Storm and Winter Weather in Oklahoma, February 1, 20111 death · 48 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284895, 284894, 284887, 284890, 284891, 284889, 284896, 284897, 284893, 284886, 284885, 284884.